# SDR SCNA20250930389

- Difficulty date: July 7, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT OF SETTLEMENT AREA OF PANEL 191AR AT BODY-FAIRING. - RESOLUTION: EMP 283816 - SUPPORT OF SETTLEMENT AREA OF PANEL 191AR AT BODY-FAIRING WAS REPLACED PER B737-800 SRM 51-40-02-0G-0
